# SDR SWIA200413675

- Difficulty date: August 3, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 17,659 hours, 24,845 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED ORAL (TRIM FAIL) FOLLOWED BY AP DISCONNECT.  REMOVED AND REPLACED PILOTS TRIM SWITCH IAW MM 22-10-10, OPERATIONAL CHECK GOOD.
